# SDR MASA200600960

- Difficulty date: March 30, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N925FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15025
- Aircraft time: 4,902 hours, 3,520 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Position
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 6527 PHX - INTERMITTENT LT EMERGENCY DOOR CTN MSG.  MAINTENANCE RESEATED EMERG DOOR AND PERFORMED OP CHECK.  NO FAULTS WERE NOTED.
